# SDR HNAA2022102500281

- Difficulty date: October 8, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 40,592 hours, 35,508 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frm 58 S19-20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E938370 - INTERIOR PAX, THERE IS A SHEAR CLIP THAT HAS CORROSION, ON FR 58, BETWEEN STGR 19R-20R. SSI 53-20-43 .... REMOVED AND REPLACED SHEAR CLIP AT FR 58 BTW STGR 19R-20R IAW EMB 145 SRM 51-40-02
